# SDR ASOA2016031214586

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNS ON STR 23L BETWEEN FS 295 - 310.   REMOVED DAMAGE FROM BURNS ON STR 23L BETWEEN FS 295/310 IAW SRM 51-12-00.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-31.  MATERIAL REMOVED WAS  .600"L  X .600"W  X .009" DEEP. NR 2: .600"L  X .600"W  X .009" DEEP, NR 3: .600"L  X .600"W  X .009" DEEP.  MEASURED REMAINING MATERIAL THICKNESS AT DAMAGE LOCATION  R(1), R(2), R(3)  IAW SRM 51-12-00 AND SRM 53-21-31.  MEASURED REMAINING MATERIAL AT LOCATION R(1) = 0.054", R(2) = 0.054", R(3) = 0.054".  COMPLIED WITH DISPOSITION IAW EA 25-2016-078.  INSTALLED 01 FASTENER.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
